So iv been on & off the contraceptive injection for about 3 years now! I mean I'll go for like 2-3 injections in a row so about 6-9 months then I'll have a break & go on the pill or use condoms, but every time I stop the injection my periods always return straight away & are regular again once a month for 5-7 days. However I have just stopped using the injection again as me & my partner have decided to try for another baby!
So when the injection ran out I bleed for about 9 days but it was very light
However I haven had a bleed or a period for about 6 weeks now. I did a pregnancy test about 2 weeks ago and it was negative.
This is unusual for me as irregular periods aren't a side affect of the injection for me. So could I be pregnant? Should I take another test?
I hope this makes sence to you.
And I really appreciate your advice/help.
Thanks in advance
i also forgot to tell you that last time we tried to concieve after the injection ran out it only took 4-6 weeks and we found out straight away
so was hoping i was going to concieve easily this time.
but i also know every pregnancey and baby is different
Any opinions, advice, statements or other information expressed or made available on BabyandBump.Momtastic.com by users or third parties, including but not limited to bloggers, are solely those of the respective user or other third party. They do not reflect the opinions of BabyandBump.Momtastic.com and they have not been reviewed by a physician, psychologist or parenting expert or any member of the BabyandBump.Momtastic.com staff for accuracy, balance or objectivity. Content and other information presented on BabyandBump.Momtastic.com are not a substitute for professional medical or mental health advice, counseling, diagnosis, or treatment. Never delay or disregard seeking professional medical or mental health advice from your physician or other qualified health provider because of something you have read on BabyandBump.Momtastic.com. BabyandBump.Momtastic.com does not endorse any opinion, advice, statement, product, service or treatment made available on the website. If you think you have a medical emergency, call your doctor or emergency services immediately.